Alert archive / Iowa / River Flood Warnings in 2007

River Flood Warning 14, NWS Sioux Falls, SD

October 18, 2007Dickinson County, Iowa

NWS Sioux Falls, SD issued this river flood warning at Oct 18, 2007, 9:29 AM CDT for Dickinson County, Iowa. It was in force for 7 days.

The area

The counties it named.

The facts

Issued
Oct 18, 2007, 9:29 AM CDT (14:29 UTC)
Expired
Oct 25, 2007, 8:45 AM CDT
In force
7 days
Issued by
NWS Sioux Falls, SD
Flood severity
Minor

County Dickinson County, IA

The radar

The Sioux Falls radar (KFSD), 129 km from the middle of the area, began a volume at 14:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Little Sioux River near Milford (MIFI4).

Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KFSD 181429
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
929 AM CDT THU OCT 18 2007

...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER NEAR MILFORD 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC059-191429-
/O.NEW.KFSD.FL.W.0014.071018T1429Z-000000T0000Z/
/MIFI4.1.ER.071018T0929Z.071018T1300Z.000000T0000Z.NO/
929 AM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE.
* AT 08AM THURSDAY THE STAGE WAS 12.1 FEET.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 12.0 FEET...MINOR FLOODING OF LOW LYING AGRICULTURAL
  LANDS BEGINS.. 

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0   12.10 THU 8 AM      M              12.1  THU OCT 18
7 follow-up statements
000 
WGUS83 KFSD 200034
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
734 PM CDT FRI OCT 19 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA..
  LITTLE SIOUX RIVER NEAR MILFORD
  LITTLE SIOUX RIVER AT SPENCER
  LITTLE SIOUX RIVER AT LINN GROVE
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC059-210034-
/O.CON.KFSD.FL.W.0014.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.071018T0929Z.071018T1300Z.000000T0000Z.NO/
734 PM CDT FRI OCT 19 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE.
* AT 08AM THURSDAY THE STAGE WAS 12.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 12.0 FEET...MINOR FLOODING OF LOW LYING AGRICULTURAL
  LANDS BEGINS.. 


$$

IAC041-059-210034-
/O.CON.KFSD.FL.W.0012.000000T0000Z-071023T0112Z/
/SPWI4.1.ER.071017T1400Z.071019T2000Z.071022T0112Z.NO/
734 PM CDT FRI OCT 19 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL MONDAY EVENING.
* AT 03PM FRIDAY THE STAGE WAS 11.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO CREST NEAR 11.3 FEET ON
  SATURDAY MORNING...AND WILL FALL TO BELOW FLOOD STAGE BY 
  SUNDAY OCTOBER 21.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR
  FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS
  BEGINS.. 


$$

IAC021-210033-
/O.CON.KFSD.FL.W.0013.000000T0000Z-071023T0712Z/
/LNNI4.1.ER.071018T0915Z.071019T2045Z.071023T0112Z.NO/
734 PM CDT FRI OCT 19 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL LATE MONDAY NIGHT.
* AT 04PM FRIDAY THE STAGE WAS 18.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 18.5 FEET BY SUNDAY OCTOBER 
  21. THE RIVER WILL FALL BELOW FLOOD STAGE MONDAY OCTOBER 22.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS
  FLOODED.. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0   12.10 THU 8 AM      M               12.1  THU OCT 18
SPWI4    10.0   11.20 FRI 3 PM    11.0  SAT 1 AM    
LNNI4    18.0   18.33 FRI 4 PM    18.5  SUN 4 PM
000 
WGUS83 KFSD 201525
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1025 AM CDT SAT OCT 20 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA..
  LITTLE SIOUX RIVER NEAR MILFORD
  LITTLE SIOUX RIVER AT SPENCER
  LITTLE SIOUX RIVER AT LINN GROVE
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC059-211525-
/O.CON.KFSD.FL.W.0014.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.071018T0929Z.071018T1300Z.000000T0000Z.NO/
1025 AM CDT SAT OCT 20 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE.
* FLOOD STAGE IS 12.0 FEET.

$$

IAC041-059-211525-
/O.CON.KFSD.FL.W.0012.000000T0000Z-071023T0112Z/
/SPWI4.1.ER.071017T1400Z.071019T2000Z.071022T0112Z.NO/
1025 AM CDT SAT OCT 20 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL MONDAY EVENING.
* AT 3 PM FRIDAY THE STAGE WAS 11.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY OCTOBER 21.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
BEGINS.. 


$$

IAC021-211524-
/O.CON.KFSD.FL.W.0013.000000T0000Z-071023T0712Z/
/LNNI4.1.ER.071018T0915Z.071020T1315Z.071023T0112Z.NO/
1025 AM CDT SAT OCT 20 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL LATE MONDAY NIGHT.
* AT 8 AM SATURDAY THE STAGE WAS 18.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  MONDAY OCTOBER 22.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
FLOODED.. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  
         STAGE  STAGE  TIME      STAGE  TIME       

LITTLE SIOUX RIVER
MIFI4    12.0      M      M       12.1  THU OCT 18
SPWI4    10.0   11.20 FRI 3 PM    10.8  SAT 1 PM    
LNNI4    18.0   18.56 SAT 8 AM    18.4  SUN 7 AM
000 
WGUS83 KFSD 211521
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1021 AM CDT SUN OCT 21 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER AT SPENCER 
  LITTLE SIOUX RIVER AT LINN GROVE 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA..
  LITTLE SIOUX RIVER NEAR MILFORD
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC059-221521-
/O.CON.KFSD.FL.W.0014.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.071018T0929Z.071018T1300Z.000000T0000Z.NO/
1021 AM CDT SUN OCT 21 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE.
* FLOOD STAGE IS 12.0 FEET.

$$

IAC041-059-221521-
/O.EXT.KFSD.FL.W.0012.000000T0000Z-071024T1500Z/
/SPWI4.1.ER.071017T1400Z.071019T2000Z.071023T1500Z.NO/
1021 AM CDT SUN OCT 21 2007

...FLOOD WARNING EXTENDED UNTIL 10 AM WEDNESDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL WEDNESDAY MORNING.
* AT 3 PM FRIDAY THE STAGE WAS 11.2 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY OCTOBER 23.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
BEGINS.. 


$$

IAC021-221521-
/O.EXT.KFSD.FL.W.0013.000000T0000Z-071025T0600Z/
/LNNI4.1.ER.071018T0915Z.071021T1800Z.071025T0000Z.NO/
1021 AM CDT SUN OCT 21 2007

...FLOOD WARNING EXTENDED UNTIL 1 AM THURSDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 8 AM SUNDAY THE STAGE WAS 18.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 18.7 FEET BY SUNDAY OCTOBER 
  21. THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY OCTOBER 24.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
FLOODED.. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0      M      M     12.1  THU OCT 18
SPWI4    10.0   11.20 FRI 3 PM    10.9  SUN 1 PM    11.2  FRI OCT 19
LNNI4    18.0   18.64 SUN 8 AM    18.7  SUN 1 PM    18.7  SUN OCT 21
000 
WGUS83 KFSD 221504
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1003 AM CDT MON OCT 22 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER AT SPENCER 
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA..
  LITTLE SIOUX RIVER NEAR MILFORD
  LITTLE SIOUX RIVER AT LINN GROVE
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS.  

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TUESDAY MORNING. 

IAC059-231503-
/O.CON.KFSD.FL.W.0014.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.071018T0929Z.071022T1300Z.000000T0000Z.NO/
1003 AM CDT MON OCT 22 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE.
* AT 8 AM MONDAY THE STAGE WAS 13.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 14.0 FEET...SIGNIFICANT AMOUNTS OF PASTURE AND OTHER
FARM LANDS BEGIN TO FLOOD. 


$$

IAC041-059-231503-
/O.EXT.KFSD.FL.W.0012.000000T0000Z-071025T1200Z/
/SPWI4.1.ER.071017T1400Z.071021T1600Z.071024T1200Z.NO/
1003 AM CDT MON OCT 22 2007

...FLOOD WARNING EXTENDED UNTIL 7 AM THURSDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL THURSDAY MORNING.
* AT 08AM MONDAY THE STAGE WAS 11.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY OCTOBER 24.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
BEGINS. 


$$

IAC021-231503-
/O.CON.KFSD.FL.W.0013.000000T0000Z-071025T0600Z/
/LNNI4.1.ER.071018T0915Z.071022T1145Z.071025T0000Z.NO/
1003 AM CDT MON OCT 22 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL LATE WEDNESDAY NIGHT.
* AT 08AM MONDAY THE STAGE WAS 18.7 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  WEDNESDAY OCTOBER 24.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
FLOODED. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0   13.46 MON 8 AM         M                  
SPWI4    10.0   11.48 MON 8 AM                      11.7  SUN OCT 21
LNNI4    18.0   18.70 MON 8 AM                      18.7  MON OCT 22
000 
WGUS83 KFSD 231618
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1118 AM CDT TUE OCT 23 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER AT SPENCER 
  LITTLE SIOUX RIVER AT LINN GROVE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA..
  LITTLE SIOUX RIVER NEAR MILFORD
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC059-241618-
/O.CON.KFSD.FL.W.0014.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.071018T0929Z.071022T1300Z.000000T0000Z.NO/
1118 AM CDT TUE OCT 23 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE.
* AT 08AM TUESDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 14.0 FEET...SIGNIFICANT AMOUNTS OF PASTURE AND OTHER
FARM LANDS BEGIN TO FLOOD.. 


$$

IAC041-059-241618-
/O.EXT.KFSD.FL.W.0012.000000T0000Z-071026T1200Z/
/SPWI4.1.ER.071017T1400Z.071021T1600Z.071025T1200Z.NO/
1118 AM CDT TUE OCT 23 2007

...FLOOD WARNING EXTENDED UNTIL 7 AM FRIDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL FRIDAY MORNING.
* AT 08AM MONDAY THE STAGE WAS 11.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY OCTOBER 26.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
BEGINS.. 


$$

IAC021-241618-
/O.EXT.KFSD.FL.W.0013.000000T0000Z-071026T1800Z/
/LNNI4.1.ER.071018T0915Z.071022T1145Z.071026T1200Z.NO/
1118 AM CDT TUE OCT 23 2007

...FLOOD WARNING EXTENDED UNTIL 1 PM FRIDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL FRIDAY AFTERNOON.
* AT 08AM TUESDAY THE STAGE WAS 18.6 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY OCTOBER 26.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
FLOODED.. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0   13.12 TUE 8 AM      M               13.5  MON OCT 22
SPWI4    10.0   11.48 MON 8 AM    11.0  TUE 1 PM    11.7  SUN OCT 21
LNNI4    18.0   18.60 TUE 8 AM    18.6  TUE 1 PM    18.7  MON OCT 22
000 
WGUS83 KFSD 241612
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1112 AM CDT WED OCT 24 2007

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER AT SPENCER 
  LITTLE SIOUX RIVER AT LINN GROVE 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA..
  LITTLE SIOUX RIVER NEAR MILFORD
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC059-251612-
/O.CON.KFSD.FL.W.0014.000000T0000Z-000000T0000Z/
/MIFI4.1.ER.071018T0929Z.071022T1300Z.000000T0000Z.NO/
1112 AM CDT WED OCT 24 2007

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER NEAR MILFORD.
* UNTIL FURTHER NOTICE.
* AT 08AM TUESDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 14.0 FEET...SIGNIFICANT AMOUNTS OF PASTURE AND OTHER
FARM LANDS BEGIN TO FLOOD.. 


$$

IAC041-059-251612-
/O.EXT.KFSD.FL.W.0012.000000T0000Z-071026T1800Z/
/SPWI4.1.ER.071017T1400Z.071021T1600Z.071025T1800Z.NO/
1112 AM CDT WED OCT 24 2007

...FLOOD WARNING EXTENDED UNTIL 1 PM FRIDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL FRIDAY AFTERNOON.
* AT 08AM WEDNESDAY THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY OCTOBER 26.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
BEGINS.. 


$$

IAC021-251612-
/O.EXT.KFSD.FL.W.0013.000000T0000Z-071027T0000Z/
/LNNI4.1.ER.071018T0915Z.071022T1145Z.071026T1800Z.NO/
1112 AM CDT WED OCT 24 2007

...FLOOD WARNING EXTENDED UNTIL 7 PM FRIDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL FRIDAY EVENING.
* AT 08AM WEDNESDAY THE STAGE WAS 18.5 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  FRIDAY OCTOBER 26.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
FLOODED.. 


$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0   13.12 TUE 8 AM      M               13.5  MON OCT 22
SPWI4    10.0   11.03 WED 8 AM    10.6  WED 1 PM    11.7  SUN OCT 21
LNNI4    18.0   18.53 WED 8 AM    18.4  WED 1 PM    18.7  MON OCT 22
000 
WGUS83 KFSD 251345
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
845 AM CDT THU OCT 25 2007

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER NEAR MILFORD 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN IOWA...

  LITTLE SIOUX RIVER AT SPENCER 
  LITTLE SIOUX RIVER AT LINN GROVE 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
THIS AFTERNOON. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

IAC059-251415-
/O.CAN.KFSD.FL.W.0014.000000T0000Z-071025T1345Z/
/MIFI4.1.ER.071018T0929Z.071022T1300Z.071025T0923Z.NO/
845 AM CDT THU OCT 25 2007

THE FLOOD WARNING IS CANCELLED FOR
  THE LITTLE SIOUX RIVER NEAR MILFORD.
* AT 05AM THURSDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* AT STAGES NEAR 12.0 FEET...MINOR FLOODING OF LOW LYING AGRICULTURAL
  LANDS BEGINS.

$$

IAC041-059-261345-
/O.EXT.KFSD.FL.W.0012.000000T0000Z-071028T1200Z/
/SPWI4.1.ER.071017T1400Z.071021T1600Z.071027T1200Z.NO/
845 AM CDT THU OCT 25 2007

...FLOOD WARNING EXTENDED UNTIL 7 AM SUNDAY... 

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL SUNDAY MORNING.
* AT 08AM WEDNESDAY THE STAGE WAS 11.0 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SATURDAY OCTOBER 27.
* AT STAGES NEAR 10.0 FEET...THE RIGHT BANK OVERFLOWS...AND MINOR 
  FLOODING OF THE SPENCER CITY PARK AND SOME RURAL AGRICULTURAL AREAS 
  BEGINS.

$$

IAC021-261345-
/O.EXT.KFSD.FL.W.0013.000000T0000Z-071028T1200Z/
/LNNI4.1.ER.071018T0915Z.071022T1145Z.071028T0600Z.NO/
845 AM CDT THU OCT 25 2007

...FLOOD WARNING EXTENDED UNTIL 7 AM SUNDAY... 

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL SUNDAY MORNING.
* AT 08AM THURSDAY THE STAGE WAS 18.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 18.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  SUNDAY OCTOBER 28.
* AT STAGES NEAR 18.5 FEET...THE CITY PARK IN SIOUX RAPIDS IS 
  FLOODED.

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  RECENT OBSERVED
         STAGE  STAGE  TIME      CREST TIME

LITTLE SIOUX RIVER
MIFI4    12.0   11.97 THU 6 AM   13.5  MON OCT 22
SPWI4    10.0   11.03 WED 8 AM   11.7  SUN OCT 21
LNNI4    18.0   18.37 THU 8 AM   18.7  MON OCT 22

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at Oct 18, 4:28 AM CDT, 5 hours 1 minute earlier.

Area forecast discussion, Oct 18, 4:28 AM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION FOR SOUTHEAST SD/SOUTHWEST MN/NORTHWEST IA
NATIONAL WEATHER SERVICE SIOUX FALLS SD
428 AM CDT THU OCT 18 2007

.DISCUSSION...
ANOTHER WET DAY ON TAP TODAY AS UPPER LOW SWINGS NORTHEAST ACROSS
THE AREA. AS OF 08Z...SURFACE LOW POSITIONED JUST SOUTH OF KSUX WITH
UPPER LOW CENTERED SLIGHTLY WEST...NEAR OR JUST SOUTHWEST OF NELIGH
NEBRASKA PER VWP AND PROFILER MID LEVEL WIND PLOTS. MODELS SIMILAR
IN KICKING THIS WAVE NORTHEAST INTO SOUTHERN MINNESOTA BY EARLY
EVENING...AND TO NEAR WESTERN LAKE SUPERIOR BY DAYBREAK FRIDAY...AS
100+ KT UPPER JET ROUNDS THE BASE AND SHIFTS NORTHEAST THROUGH THE
MID MISSISSIPPI VALLEY AND INTO THE CENTRAL GREAT LAKES. DRIER MID
LEVEL AIR PROGGED TO SPILL IN BEHIND THE UPPER WAVE...WITH BROAD
DOWNGLIDE SEEN ON ISENTROPIC SURFACES...AND THINK THIS WILL CUT OFF
PRECIP A LITTLE MORE QUICKLY FROM THE SOUTHWEST OVERNIGHT...WITH A
FEW SHOWERS STILL POSSIBLY LINGERING IN FAR NORTHEAST CORNER OF FA
INTO EARLY FRIDAY. GENERALLY JUST LOOKING AT SHOWERS FOR TODAY...BUT
MODELS STILL SHOWING A BIT OF INSTABILITY ACROSS THE SOUTHEAST AND
EASTERN AREAS OF THE CWA THROUGH EARLY AFTERNOON...SO HAVE INCLUDED
ISOLATED THUNDER IN THESE AREAS.

OTHER CHALLENGE TODAY IS HOW MUCH WINDS WILL INCREASE ON BACK SIDE
OF DEEPENING LOW PRESSURE AS IT LIFTS NORTHEAST. STRONGEST 850MB
WINDS PUSH 50KTS IN SOUTHWEST CORNER OF THE CWA THIS AFTERNOON...
BUT ONLY MODEST PRESSURE RISES OF 1-3MB/3HR WITH STRONGER PRESSURE
RISES REMAINING SOUTHWEST OF FA...AND 925MB ONLY PROGGED IN 25-30KT
RANGE. THIS COMBINED WITH WIDESPREAD LOW CLOUDS AND RAIN EXPECTED TO
INHIBIT STRONGEST WINDS FROM REACHING THE SURFACE...AND HAVE OPTED
TO FORGO ADVISORY FOR NOW. HOWEVER DAY SHIFT WILL WANT TO WATCH THE
MISSOURI VALLEY CLOSELY THIS AFTERNOON...AND MAY ALSO HAVE TO LOOK
AT BUFFALO RIDGE TONIGHT WHERE HIGHER ELEVATIONS MAY COME INTO PLAY.

AFTER RAIN EXITS THE AREA EARLY FRIDAY...LOOKING AT CLEARING SKIES
FOR THE FIRST PART OF THE WEEKEND WITH RISING HEIGHTS AND FAVORABLE
SOUTH/SOUTHWEST WINDS AHEAD OF COLD FRONT HELPING TO MIX SOME WARMER
AIR TO THE SURFACE ON SATURDAY. GUIDANCE NUMBERS IN THE UPPER 60S TO
LOWER 70S LOOK PRETTY GOOD AND DID NOT STRAY FROM THEM TOO FAR.

WARMUP WILL BE BRIEF...WITH NEXT TROUGH AND ASSOCIATED COLD FRONT
MOVING ACROSS THE AREA SATURDAY NIGHT AND EARLY SUNDAY. SOME POST
FRONTAL SHOWERS POSSIBLE AS BAND OF STRONG MID LEVEL FRONTOGENESIS
SLIDES THROUGH...WITH HIGHS SUNDAY BACK TO NORMAL LEVELS IN THE MID
TO UPPER 50S.

COULD BE COOLER EVEN WITH SOME SUNSHINE ON MONDAY IF SUBZERO 850MB
TEMPS FROM 00Z GFS VERIFY ACROSS THE NORTHEAST CWA. MODEL HAS BEEN
FLIPPING BACK AND FORTH ON INTENSITY OF THIS COLD SURGE OVER THE
PAST FEW DAYS THOUGH...SO DID NOT MAKE ANY SIGNIFICANT CHANGES TO
GOING FORECAST TEMPS AT THIS TIME.

&&

.AVIATION...

EXPECT WIDESPREAD SHOWER COVERAGE TO INCREASE OVER THE AREA THROUGH
THE MORNING AND CONTINUE THROUGHOUT MUCH OF THE DAY...WITH LOW END
MVFR TO IFR CEILINGS AND MVFR VISIBILITIES IN ANY SHOWER ACTIVITY.
SUSTAINED SURFACE WINDS WILL INCREASE TO 20 TO 30 KTS...WITH HIGHER
GUSTS...OUT OF THE NORTHWEST AT KHON BY 15Z...THEN NEAR THE KFSD
AND KSUX TAF SITES BY 18Z.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.
IA...NONE.
NE...NONE.

&&

 JH/JM
Hazardous weather outlook, Oct 18, 5:39 AM CDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
539 AM CDT THU OCT 18 2007

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-191200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
539 AM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
ISOLATED THUNDERSTORMS WILL BE POSSIBLE WITHIN A BROADER
AREA OF SHOWERS TODAY. NO SEVERE WEATHER IS EXPECTED FROM THE
THUNDERSTORMS...WHICH WILL GENERALLY BE EAST OF A LINE FROM
TYNDALL TO BROOKINGS SOUTH DAKOTA.

FLOODING...
RECENT RAINFALL HAS CAUSED MINOR FLOODING ALONG PORTIONS OF THE
LITTLE SIOUX RIVER IN NORTHWEST IOWA...FROM AROUND SPENCER TO
LINN GROVE. THE MINOR FLOODING IS EXPECTED TO CONTINUE INTO
FRIDAY.

WIND AND FOG...
NORTHWEST WINDS WILL INCREASE ACROSS THE AREA TODAY. BY LATE
MORNING AND AFTERNOON...WIND SPEEDS OF 25 TO 35 MPH ARE LIKELY IN
PARTS OF THE MISSOURI RIVER VALLEY...WITH A FEW GUSTS OF 40 TO 45
MPH POSSIBLE IN HIGHER ELEVATIONS OF WESTERN GREGORY COUNTY.
TOWARD THIS EVENING...THE STRONGER WINDS WILL SHIFT INTO
SOUTHWEST MINNESOTA...WITH GUSTS NEAR 40 MPH POSSIBLE ALONG THE
BUFFALO RIDGE OVERNIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.CRH.NOAA.GOV/FSD. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

 JH

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 12:59 PM CDTWind AdvisoryFSDDickinson, Lyon, Osceola18 hr

Nearby

River Flood Warnings in Iowa, 2007Every river flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.